Weyl law for semi-classical resonances with randomly perturbed potentials  [ Loi de Weyl pour des résonances semi-classiques associées aux potentiels avec perturbations aléatoires ] (2014)


Sjöstrand, Johannes
Mémoires de la Société Mathématique de France, Tome 136 (2014) vi-144 p
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consulter l'article sur le site de la revue
doi : 10.24033/msmf.446
URL stable : http://www.numdam.org/item?id=MSMF_2014_2_136__1_0

Bibliographie

[1] M. Andersson & J. Sjöstrand« Functional calculus for non-commuting operators with real spectra via an iterated Cauchy formula », J. Funct. An. 210 (2004), p. 341–375. Zbl 1070.47009 | MR 2053491

[2] M. V. Berry & K. E. Mount« Semiclassical approximations in wave mechanics », Rep. Prog. Phys. 35 (1972), p. 315–397.

[3] J.-F. Bony, V. Bruneau & G. Raikov« Counting function of characteristic values and magnetic resonances », http://arxiv.org/abs/1109.3985. Zbl 1288.35057 | MR 3169786

[4] W. Bordeaux Montrieux & J. Sjöstrand« Almost sure Weyl asymptotics for non-self-adjoint elliptic operators on compact manifolds », Ann. Fac. Sci. Toulouse 19 (2010), p. 567–587. Numdam | Zbl 1228.47046 | | MR 2790809

[5] G. Carron« Déterminant relatif et la fonction Xi », Amer. J. Math. 124 (2002), p. 307–352. Zbl 1014.34015 | MR 1890995

[6] T. J. Christiansen« Schrödinger operators and the distribution of resonances in sectors », Anal. PDE 5 (2012), p. 961–982. Zbl 1264.35158 | MR 3022847

[7] E. B. Davies, P. Exner & J. Lipovský« Non-Weyl asymptotics for quantum graphs with general coupling conditions », J. Phys. A 43 47 (2010), 474013, 16 pp. Zbl 1204.81078 | MR 2738108

[8] E. B. Davies & A. Pushnitski« Non-Weyl resonance asymptotics for quantum graphs », Anal. PDE 4 (2011), p. 729–756. Zbl 1268.34056 | MR 2901564

[9] T. Dinh & D. Vu« Asymptotic number of scattering resonances for generic Schrödinger operators », http://arxiv.org/abs/1207.4273. Zbl 1294.47016 | MR 3162489

[10] P. Exner & J. Lipovský« Non-Weyl resonance asymptotics for quantum graphs in a magnetic field », Phys. Lett. A 375 (2011), p. 805–807. Zbl 1241.81078 | MR 2748811

[11] M. V. FédorioukMéthodes asymptotiques pour les équations différentielles ordinaires linéaires, Éditions Mir, 1987.

[12] R. Froese« Asymptotic distribution of resonances in one dimension », J. Differential Equations 137 (1997), p. 251–272. Zbl 0955.35057 | MR 1456597

[13] I. Gohberg & J. LeitererHolomorphic operator functions of one variable and applications, Operator Theory: Advances and Applications, vol. 192, Birkhäuser Verlag, 2009. Zbl 1182.47014 | MR 2527384

[14] I. C. Gohberg & M. G. KreinIntroduction to the theory of linear non-selfadjoint operators, Translations of mathematical monographs, vol. 18, Amer. Math. Soc., 1969. Zbl 0138.07803 | MR 246142

[15] T. Hargé & G. Lebeau« Diffraction par un convexe », Inv. Math. 118 (1994), p. 161–196. Zbl 0831.35121 | | MR 1288472

[16] B. Helffer & J. Sjöstrand« Résonances en limite semi-classique », Mém. Soc. Math. France (N.S.) 24-25 (1986). Numdam | Zbl 0631.35075 | | MR 871788

[17] V. Ivrii« Sharp spectral asymptotics for operators with irregular coefficients. II. Domains with boundaries and degenerations », Comm. Partial Differential Equations 28 (2003), p. 103–128. Zbl 1027.58020 | MR 1974451

[18] A. Melin & J. Sjöstrand« Bohr-Sommerfeld quantization condition for non-selfadjoint operators in dimension 2 », Astérique 284 (2003), p. 181–244. Zbl 1061.35186 | MR 2003421

[19] R. B. Melrose« Polynomial bound on the distribution of poles in scattering by an obstacle, (art. No. 3) », in Journées équations aux dérivées partielles, 1984, 8 pp.

[20] S. Nakamura, P. Stefanov & M. Zworski« Resonance expansions of propagators in the presence of potential barriers », J. Funct. Anal. 205 (2003), p. 180–205. Zbl 1037.35064 | MR 2020213

[21] T. Regge« Analytic properties of the scattering matrix », Il Nuovo Cimento 8 (1958), p. 671–679. Zbl 0080.41903 | MR 95702

[22] B. Simon« Resonances in one dimension and Fredholm determinants », J. Funct. Anal. 178 (2000), p. 396–420. Zbl 0977.34075 | MR 1802901

[23] —, « The definition of molecular resonance curves by the method of exterior complex scaling », Physics Lett. 71A 2,3 (30 April 1979), p. 211–214.

[24] J. Sjöstrand« Lectures on resonances », http://math.u-bourgogne.fr/IMB/sjostrand/Coursgbg.pdf. Zbl 0877.35090

[25] —, « Geometric bounds on the density of resonances for semiclassical problems », Duke Math. J. 60 (1990), p. 1–57. Zbl 0702.35188 | MR 1047116

[26] —, « Resonances for bottles and trace formulae », Math. Nachr. 221 (2001), p. 95–149. Zbl 0979.35109 | MR 1806367

[27] —, « Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations », Ann. Fac. Sci. Toulouse 18 (2009), p. 739–795, http://arxiv.org/abs/0802.3584. Numdam | Zbl 1194.47058 | | MR 2590387

[28] —, « Counting zeros of holomorphic functions of exponential growth », J. pseudodifferential operators and applications 1 (2010), p. 75–100, http://arxiv.org/abs/0910.0346. Zbl 1214.30006 | MR 2679744

[29] —, « Eigenvalue distribution for non-self-adjoint operators on compact manifolds with small multiplicative random perturbations », Ann. Fac. Sci. Toulouse 19 (2010), p. 277–301. Numdam | Zbl 1206.35267 | | MR 2674764

[30] J. Sjöstrand & M. Zworski« Complex scaling and the distribution of scattering poles », J. Amer. Math. Soc. 4 (1991), p. 729–769. Zbl 0752.35046 | MR 1115789

[31] —, « Estimates on the number of scattering poles near the real axis for strictly convex obstacles », Ann. Inst. Fourier 43 (1993), p. 769–790. Numdam | Zbl 0784.35073 | | MR 1242615

[32] —, « The complex scaling method for scattering by strictly convex obstacles », Ark. Mat. 33 (1995), p. 135–172. Zbl 0839.35095 | MR 1340273

[33] —, « Asymptotic distribution of resonances for convex obstacles », Acta Math. 183 (2000), p. 191–253. Zbl 0989.35099

[34] —, « Elementary linear algebra for advanced spectral problems », Ann. Inst. Fourier 57 (2007), p. 2095–2141. Numdam | Zbl 1140.15009 | | MR 2394537

[35] —, « Fractal upper bounds on the density of semiclassical resonances », Duke Math J. 137 (2007), p. 381–459. Zbl 1201.35189 | MR 2309150

[36] P. Stefanov« Sharp upper bounds on the number of the scattering poles », J. Funct. Anal. 231 (2006), p. 111–142. Zbl 1099.35074 | MR 2190165

[37] G. Vodev« Sharp bounds on the number of scattering poles in even-dimensional spaces », Duke Math. J. 74 (1994), p. 1–17. Zbl 0813.35075 | MR 1271461

[38] A. Voros« Spectre de l’équation de Schrödinger et méthode BKW », Publications Mathématiques d’Orsay, Université de Paris-Sud (1982), 75 pp., http://mathdoc.emath.fr/PMO/PDF/V_VOROS-167.pdf. Zbl 0468.34011 | MR 644636

[39] L. Zieliński« Semiclassical distribution of eigenvalues for elliptic operators with Hölder continuous coefficients. I. Non-critical case », Colloq. Math. 99 (2004), p. 157–174. Zbl 1199.35267 | MR 2079323

[40] M. Zworski« Distribution of poles for scattering on the real line », J. Funct. Anal. 73 (1987), p. 277–296. Zbl 0662.34033 | MR 899652

[41] —, « Sharp polynomial bounds on the number of scattering poles », Duke Math. J. 59 (1989), p. 311–323. Zbl 0705.35099 | MR 1016891

[42] —, « Sharp polynomial bounds on the number of scattering poles of radial potentials », J. Funct. Anal. 82 (1989), p. 370–403. Zbl 0681.47002 | MR 987299